Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A New Treatment for Some Periodic Schrodinger Operators II: The Wave Function

Full text
Author(s):
He, Wei
Total Authors: 1
Document type: Journal article
Source: COMMUNICATIONS IN THEORETICAL PHYSICS; v. 69, n. 6, p. 645-654, JUN 2018.
Web of Science Citations: 0
Abstract

Following the approach of our previous paper we continue to study the asymptotic solution of periodic Schrodinger operators. Using the eigenvalues obtained earlier the corresponding asymptotic wave functions are derived. This gives further evidence in favor of the monodromy relations for the Floquet exponent proposed in the previous paper. In particular, the large energy asymptotic wave functions are related to the instanton partition function of N = 2 supersymmetric gauge theory with surface operator. A relevant number theoretic dessert is appended. (AU)

FAPESP's process: 11/21812-8 - Quantum Gauge Theory and Integrable Systems
Grantee:Wei He
Support Opportunities: Scholarships in Brazil - Post-Doctorate